# SDR GTIA2025012438691

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 33,776 hours, 15,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT FLASH LIGHT AT FA/A JUMPSEAT C INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLIGHTLIGHT SEAT C F/A IAW AMM 25-60-00 SPIRIT AIRCRAFT DRAWING EMERGENCY EQUIPMENT A320 THIS CLEARS DMI 3379355-1 PLACARED REMOVED MOC NOTIFIED
